# SDR A6WA202101137541

- Difficulty date: December 29, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145218
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR ANGLE FS 461.00 +9 RBL 36 TO RBL 38.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE FS 461.00 + 9 RBL 36 TO RBL 38 BY BLENDING.  BLENDED AREA MEASURED (P1) 1.20''L X 0.796''W TOOL USED DIGITAL CALIPER S/N 0036003 CAL DUE 04/03/2021, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE ANGLE FS 461.00 + 9 RBL 36 TO RBL 38, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 1 51-20-06 REV 42 NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 60007150515 CAL DUE 10/09/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR ANGLE FS 461.00 +9 RBL 36 TO RBL 38.  MINIMUM REMAINING THICKNESS MEASURES (P1) 0.0796'', REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 4 51-00-001 REV 42.  UT THICKNESS GAUGE S/N DBT-CT-1033 CAL DUE 02/19/21.  EVALUATED REWORK AREA OF PRESSURE FLOOR ANGLE FS 461.00 + 9 RBL 36 TO RBL 38.  FOUND TO BE WITHIN LIMITS, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.
